# SDR RAIA00611049

- Difficulty date: November 30, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 16,550 hours, 15,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPSB1
- Part serial: 67065
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5566 - RIC - FLOOR PROXIMITY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 2 POWER SUPPLY IAW MM PROCEDURES.
